Sturm–Liouville problem with irregular asymptotics of eigenvalues
Matematičeskie zametki, Tome 50 (1991) no. 6, pp. 43-51
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_6_a4,
author = {V. A. Borovikov},
title = {Sturm{\textendash}Liouville problem with irregular asymptotics of eigenvalues},
journal = {Matemati\v{c}eskie zametki},
pages = {43--51},
year = {1991},
volume = {50},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_6_a4/}
}
V. A. Borovikov. Sturm–Liouville problem with irregular asymptotics of eigenvalues. Matematičeskie zametki, Tome 50 (1991) no. 6, pp. 43-51. http://geodesic.mathdoc.fr/item/MZM_1991_50_6_a4/